# SDR AALA201705279016

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 48,132 hours, 24,121 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: AAP3701A
- Part serial: P723
- Condition: Leaking
- Part time: 30,264 hours, 14,313 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON LANDING, AFTER STARTING APU, CABIN FILLED WITH BLUE SMOKE, HAZE AND ODOR. SHUT OFF PACKS. SMOKE DISSAPATED. MAINTENANCE FOUND APU OIL PRESENT IN APU AIR INLET AND SUSPECTED OIL LEAK. WASHED APU ENGINE AND COMPARTMENT, RAM AND NON RAM AIR INTAKES, AND OPERATED APU BLEED AIR AND RAN 2 PACKS IAW AMM 49-90-00. ACCOMPLISHED CABIN ODOR TROUBLESHOOTING AND PACK CLEANED OUT, BURNOUT IAW AMM 21-20-02.  AIRCRAFT WAS GROUNDED.
